# SDR 95ZZZX2182

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64373
- Make and model: Cessna 172M
- Aircraft serial: 17265201
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: LW17540RW
- Condition: Failed
- Location: Nr 3 Cyl Exh
- Part time: 1,350 hours
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, ENGINE STARTED RUNNING ROUGH, ENGINE FAILED ON LANDING.  NR 3 CYLINDER VALVE EXHAUST FAILED.  REPLACED/OVERHAULED CYLINDER.  AIRCRAFT RETURNED TO SERVICE.
